# SDR 2007UALA03046

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 45,387 hours, 6,872 cycles
- Engine: Pwa PW4090
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAKING FROM COVER PLATE ABOVE OIL PRESSURE SENSOR AT APU LUBE CLUSTER, ALSO FOUND OIL LEAKING FROM GENERATOR FEEDER CABLES.  FOUND GENERATOR SOAKED WITH OIL AND GENERATOR FEEDER CABLES ARCING AND BURNED.  APU WAS FOUND LOW ON OIL.  08-31-07   REPLACED APU GENERATOR PER MM 24-21-01, REPLACED LUBE PRESSURE SENSOR O-RING, REPLACED BURNED GENERATOR FEEDER CABLE. OP CK OK, NO LEAKS NOTED.
